# SDR DALA1170751705

- Difficulty date: December 6, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 47,757 hours, 13,511 cycles
- Engine time: 34,557 hours, 6,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221121
- Condition: Delaminated
- Location: Te Flap
- Part time: 34,557 hours, 6,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING FOUND DELAM.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA AS PER B767-300 SRM 57-53-01 REPAIR 1 AND B767-300 SRM 51-70-05 PAR 5A(1) FIG 5.
